# SDR 21GA2024071262014

- Difficulty date: June 20, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N761CK
- Make and model: Boeing 767341
- Aircraft serial: 24752
- Aircraft time: 96,103 hours, 26,759 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Bracket
- Part number: 311U2523
- Condition: Damaged
- Location: Zone 400
- Part time: 96,103 hours, 26,759 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON FAN COWL ATTACHING BRACKET DAMAGED. BLEND REPAIRED BRACKET.
